MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Video telescope "ENDOEYE HD II", 10 mm, 30°, autoclavable; Laparoscope, Gynecologic

Olympus Winter & Ibe GmbH Video telescope "ENDOEYE HD II", 10 mm, 30°, autoclavable; Laparoscope, Gynecologic
Model Number WA50042A
Medical Device Problem Codes No Display/Image (1183); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that at the start of an unknown procedure using the gynecologic laparoscope, green and purple lines were seen at the top of the screen.The customer reported that they restarted the device after a short time, the lines reappeared then the screen went black.Another restart was performed without image problems, and the procedure was completed.There was no report of patient harm or adverse patient event.
 
Additional Manufacturer Narrative
The investigation is still ongoing.A supplemental report will be submitted when the investigation has been completed or when new and significant information becomes available.Olympus will continue to monitor the field performance of this device.

Brand Name
Video telescope "ENDOEYE HD II", 10 mm, 30°, autoclavable
Common Device Name
Laparoscope, Gynecologic
Manufacturer (Section D)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50947207
Report Number9610773-2026-06440
Device Sequence Number9624031
Product Code HET
UDI-Device Identifier04042761074971
UDI-Public04042761074971
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K111788, K19
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA50042A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/25/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown